DOI 10.1097/00003246-198404000-00002
Significance of sequential changes in serum complement levels during acute anaphylactoid reactions.
Аннотация
Reduced levels of complement fractions C3 and C4 and total hemolytic complement (CH50) are usually attributed to classical complement pathway activation. However, studies in 26 patients undergoing severe anaphylactoid reactions during general anesthesia suggest that these changes may equally reflect plasma dilution and protein redistribution. Twelve patients showed a dramatic fall in complement complexes which tended to resolve after 24 h; however, this fall was not usually associated with the detection of C3 breakdown products or antigen-antibody complexes. Measurement of complement levels is not a reliable index of activation or cleavage when there are dynamic shifts in plasma volume.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.